# SDR DALA2022040702400

- Difficulty date: April 7, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 54,378 hours, 28,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 - DURING SVC CHECK FOUND L1 DOOR ASSIST PRESSURE LOW. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLE IAW A319 AMM 52-10.(8744722)
